# SDR JBXA0000168

- Difficulty date: April 15, 2000
- Submitted: April 15, 2000
- Operation: Air carrier
- Aircraft: N576ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 3,813 hours, 3,407 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Panel
- Condition: Open
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

AIR RETURN DUE TO LOSS OF AIRSPEED INDICATION,  MACH TRIM,  STAB TRIM AND STALL FAIL MESSAGES ON FIRST OFFICERS SIDE.  FOUND OXYGEN SERVICE PANEL OPEN BLOCKING AIRFLOW TO RIGHT PITOT HEAD, CAUSING BAD DATA TO ADC.  CLOSED DOOR IAW CL-65 AMM 12-16-35.
